# SDR FDEA201405271240

- Difficulty date: May 27, 2014
- Submitted: June 2, 2014
- Operation: Air carrier
- Aircraft: N992FD
- Make and model: Boeing 757232
- Aircraft serial: 22912
- Aircraft time: 76,479 hours, 37,682 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAIL DAMAGE LT WING INBD AFT FLAP UPPER SURFACE.  COMPLIED WITH EA F-5750-TO308549 SEE COPY ATTACHED LT WING AFT FLAP UPPER SKIN REPAIR RSC.
